# SDR CA030108018

- Difficulty date: December 29, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23046020
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT OBSERVED NR 1 GENERATOR FAIL CAUTION LIGHT FLICKERING WHILE IN NORMAL CRUISE FLIGHT. NORMAL OPERATION CONTINUED ON NR 2 SYSTEM. NR 1 STARTER-GENERATOR WOULD NOT CRANK ON NEXT START AND WAS REPLACED WITH A SERVICEABLE UNIT. UNIT IS AWAITING DISSASEMBLY AND REPAIR. SUSPECT BEARING FAILURE DUE TO UNKNOWN CAUSE AT THIS TIME.
